# SDR USAAD97127

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Condition: Faulty
- Location: Cabin
- Part time: 21,774 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 1090 - CAPTAIN REPORTED THAT HE HAD PRESSURIZATION CONTROL PROBLEMS.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  THE AFT PRESSURIZATION CONTROLLER FAILED THE TAKEOFF TEST.  AFT CONTROLLER C/B WAS PULLED.  MAINTENANCE REPLACED THE AFT CONTROLLER.  (M)
